# SDR P5CA2017020800058

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,810 hours, 2,428 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS WEATHER SYS.  CIRCUIT BREAKER RESET BOTH WEATHER RADAR SYSTEM.  OPS CHECKED OK IAW AMM 34-43-00.
